Smoothing and interpolation in a convex subset of a Hilbert space : II. The semi-norm case
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, p. 425-440
@article{M2AN_1991__25_4_425_0,
     author = {Micchelli, Charles A. and Utreras, Florencio I.},
     title = {Smoothing and interpolation in a convex subset of a Hilbert space : II. The semi-norm case},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {4},
     year = {1991},
     pages = {425-440},
     zbl = {0741.65045},
     mrnumber = {1108584},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_4_425_0}
}
Micchelli, Charles A.; Utreras, Florencio I. Smoothing and interpolation in a convex subset of a Hilbert space : II. The semi-norm case. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, pp. 425-440. http://www.numdam.org/item/M2AN_1991__25_4_425_0/

[1] L. D. Irvine, S. P. Marin and P. W. Smith, Constrained interpolation and smoothing, Constr Approx, 2 (1986), 129-152. | MR 891965 | Zbl 0596.41012

[2] P. J. Laurent, Approximation et Optimization, Herman, Paris, 1972.

[3] C. A. Micchelli, P. W. Smith, J. Swetits and J. D. Ward, Constrained LP approximation, Constr Approx, 1 (1985), 93-102. | MR 766097 | Zbl 0582.41002

[4] C. A. Micchelli and F. Utreras, Smoothing and interpolation in a convex subset of a Hilbert space, SIAM J. Sci. Statist. Comput, 9 (1988), 728-746. | MR 945935 | Zbl 0651.65046

[5] R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, N. J., 1970. | MR 274683 | Zbl 0193.18401

[6] F. Utreras, Smoothing noisy data under monotonicity constraints existence, characterization and convergence, rates Numer. Math., 74 (1985), 611-625 | MR 812623 | Zbl 0606.65006

[7] F. J. Beutler and W. L. Root, The operator pseudoinverse in control and systems identification, in Generalized Inverses and Applications, eds Z. Nashed, Academie Press, New York, 1973. | MR 490311 | Zbl 0367.93001

[8] C. K. Chui, F. Deutsch and J. D. Ward, Constrained best approximation in Hilbert space, Constr. Approx., 6 (1990), 35-64. | MR 1027508 | Zbl 0682.41034

[9] N. Dyn and W. H. Wong, On the characterization of non-negative volume matching surface splines, J. Approx. Theory, 31 (1987), 1-10. | MR 906755 | Zbl 0645.41010